# SDR 9520223239

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-211
- Aircraft serial: 367
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 568127202002
- Condition: Contaminated
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE LEFT WING FUEL BOOST PUMPS LOW PRESSURE WARNING LIGHTS ILLUMINATED.  TAKEOFF WAS ABORTED AT APPROXIMATELY 60 KNOTS.  MAINTENANCE REMOVED ICE AND WATER IN LEFT FUEL TANK.  ALSO, SUMPED THE CENTER AND RIGHT TANKS AS WELL.
